View Full Version : catch_up hair loss

02-05-2015, 02:41 PM
i was on dutas for one and the half year with satisfactory result ,then about one year ago i switched to finasteride .due to which my hair loss got accelerated within 6 months.
now again i am on dutas and fin (together) for about 2 monts and on minox about 3 months.but this time my hair loss is not going to stablise. it seems that within 6 months i would have shiny bald frontal area.one more thing that i want to add is after starting minox within 3 months i have thinned out every where specially on hairline where i have only few countable hair now. i am 25 year old and first saw the mpb sign when i was of 21.i am attaching some of my pics.waiting for your valuable comment...

thanking you!!!!!!

and pls observe me in blue shirt before starting minoxidil that is 5 months ago.

02-05-2015, 03:35 PM
I know this is obvious, but you should have never changed what was working for you. I would say the best thing you can do at this point is just to stick with your regimen and give your hair a little more time to stabilize. Don't add or change anything.

02-06-2015, 03:43 AM

08-01-2015, 12:00 PM
its update on my post. Now i am in a condition where nothing is working for me. its about 7 months has been over on dut (.5 mg daily),fin and minox but my hair is getting worse day by day at a faster rate. corners of my hair line have few countable weak hair. 10 months ago i was shedding thick and healthy hair but now i am shedding miniaturized and thin hair. i am not able to hide my balding anymore. please give your idea about trying 2.5 mg of dut. it is certain that its getting worse in norwood 6 like pattern.

08-01-2015, 04:19 PM
When I switched from minox liquid to foam I had the worst shed of my life for a while. When I started RU I shed for almost a year and saw very little regrowth but over time it got way better. My point is don't flake out on treatments out of paranoia, I sincerely doubt these treatments will make you worse off than normal.

08-01-2015, 11:54 PM
Pls reply

08-02-2015, 08:58 AM
There is a chance that the growth has been thrown into a weird cycle due to the changes in your regiment. Remember, growth cycles operaton a years so you cannot expect relatively rapid changes for the better after changing things up so much. I would recommend sticking with what you're doing as long as you know the medications are legitimate. Ultimatley you should also visit a dermatologist and explain what you've been going through to potentially get some more answers.

08-02-2015, 12:35 PM
Shall I give a chance to sit 2.5 mg ??